# SDR IPXA2018051409539

- Difficulty date: May 13, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 94,673 hours, 16,558 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285U00721
- Part serial: D00630
- Condition: Corroded
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 3 HOURS INTO FLIGHT,  THE MAIN DECK FIRE LIGHT AND WARNING BELL ACTIVATED SIMULTANEOUSLY.   DURING QRH PROCEDURE LIGHT EXTINGUSHED ON ITS OWN, NO VISUAL EVIDENCE OF FIRE.  ACCOMPLISHED BOW AND FOUND CORROSION ON YW8A04 DIODE CARD, REPLACED THE CARD.
